Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 7, Issue 3, 150-228
Articles: 1 - 8 XML export
Fixed point results for GP_(Lambda,Theta)-contractive mappings
Author(s): V. Parvaneh, P. Salimi, P. Vetro, A. Dehghan Nezhad, S. Radenovic
Pages: 150--159
Bifurcation in a variational problem on a surface with a distance constraint
Author(s): P. Vyridis
Pages: 160--167
alpha-psi-varphi-contractive mappings in ordered partial b-metric spaces
Author(s): A. Mukheimer
Pages: 168--179
Modified Noor iterations with errors for nonlinear equations in Banach spaces
Author(s): G. A. Okeke, J. O. Olaleru
Pages: 180--187
Modeling the treatment of tumor cells in a solid tumor
Author(s): Lorand Parajdi
Pages: 188--195
A fixed point theorem for (varphi,L)-weak contraction mappings on a partial metric space
Author(s): A. Erduran, Z. Kadelburg, H. K. Nashine, and C. Vetro
Pages: 196--204
Nonlinear conservation law model for production network considering yield loss
Author(s): T. Sarkar, S. Sundar
Pages: 205--217
Positive periodic solution for a nonlinear neutral delay population equation with feedback control
Author(s): P. Nasertayoob, S. M. Vaezpour
Pages: 218--228

Impact Factor 1.34

June 13, 2017

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.34 according to 2016 Journal Citation Reports released by Thomson Reuters in 2017. Read more

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  J. Nonlinear Sci. Appl. currently has an acceptance ra... Read more